# SDR ASOA201701301120

- Difficulty date: January 30, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 33,153 hours, 24,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 1031 LBL 9. REMOVED AND REPLACED FLOORBEAM AND COMPLIED WITH EC/TC REO 670-53-61-1325, GREO 670-53-00-0029 AND EO 700-53-10-00006.
